# SDR R61A202009110625

- Difficulty date: August 27, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N420YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000385
- Aircraft time: 17,090 hours, 11,557 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1703117051
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SPAR 1 ON LT WING TIP.  REMOVED AND REPLACED SPAR 1 ON LT WING TIP, REF SRM 51-40-08. SEE EAMS WO NR H7490 SEQ NR 5505 SN 160 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK AT BNA.
